# SDR AM1070103027

- Difficulty date: January 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Engine: Pwa PT6A67D
- System (JASC): 5540 · Rudder Structure
- Part: Support Beam
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM DISCOVERED DURING MAINTENANCE INSPECTION.  RUDDER BELLCRANK SUPPORT BEAM REPAIRED IAW AERODESIGN AIRCRAFT ENGINEERING, INC REPORT NR 6496-1 REV. 1 SHEET 1 THROUGH 33. DATED 01/04/2007.
